# SDR AALA2019101879004

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 16,993 hours, 8,117 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Part serial: 29302
- Condition: Unreliable
- Location: Rt Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SHORTLY AFTER TAKE OFF, RECEIVED RIGHT TANK ENGINE PUMP 2 LOW PRESSURE WARNING. MAINTENANCE REMOVED AND REPLACED RT WING FUEL PUMP IAW AMM 28-21-51. ACCOMPLISHED LEAK AND OPERATIONAL TEST, FOUND OK IAW AMM 28-21-51-710.
